Alagang Pinoy
Select your Country / Area  
Home Alagang Pinoy News & Events Be a Member FAQs Contact Us
   Product Information
VIEW PRODUCT LISTING | BOOKMARK THIS PAGE | EMAIL TO A FRIEND
 
 
Bioflu Tablet
Phenylephrine HCl + Chlorphenamine Maleate + Parac
Available in:
 Bioflu Tablet REF TAB 100
 

10 mg / 2 mg / 500 mg Tablet

 

 Nasal Decongestant / Antihistamine / Analgesic - Antipyretic

 

 

 
FORMULATION

 

 

 


Each tablet contains:

 

 

       Phenylephrine HCl …………………………………………..   10 mg

       Chlorphenamine maleate …………………………………...     2 mg

       Paracetamol …………………………………………………. 500 mg

 


PRODUCT DESCRIPTION
Phenylephrine HCl + Chlorphenamine maleate + Paracetamol (Bioflu) Tablet is a blue, plain, capsule-shaped, film-coated tablet.

 

 

 

 


WHAT IS IN THE MEDICINE?
This medicine contains phenylephrine HCl, chlorphenamine maleate and paracetamol.
Phenylephrine HCl, a nasal decongestant, clears obstructed air passages and nasal sinuses due to congestion making breathing easier.  It also reduces postnasal drip. Chlorphenamine maleate, an anti-allergy, relieves symptoms of allergy such as runny nose, sneezing, and itchy, watery eyes. Paracetamol is an effective fever reducer and pain reliever.

 

 

 

 

 

 

 


STRENGTH OF THE MEDICINE

 

 

See Formulation...

 

 


WHAT IS THIS MEDICINE USED FOR?

 

 

This medicine is used for the relief of clogged nose, runny nose, postnasal drip, itchy and watery eyes, sneezing, headache, body aches, and fever associated with the common cold, allergic rhinitis, sinusitis, flu, and other minor respiratory tract infections.  It also helps decongest sinus openings and passages.

 

 


HOW MUCH AND HOW OFTEN SHOULD YOU USE THIS MEDICINE?

 

 

 

Adults and children 12 years and older: Orally, 1 tablet every 6 hours, or, as recommended by a doctor.

 


WHEN SHOULD YOU NOT TAKE THIS MEDICINE?

 

 

·          If you are allergic to any ingredient in the product

 

·          If you have high blood pressure or severe heart disease unless recommended by a doctor

·          If you have anemia, kidney or liver disease unless recommended by a doctor

·          If you are pregnant or breastfeeding

 


UNDESIRABLE EFFECTS

 

 

 

Phenylephrine HCl may cause tremor (muscle shaking), restlessness, anxiety (feeling of uneasiness), insomnia/sleeplessness, nervousness, dizziness, increased blood pressure, palpitation, arrhythmia (irregular heart beat), weakness, respiratory distress (noisy, congested breathing), and pallor.

 

 


Chlorphenamine maleate may cause sleepiness and drowsiness.  Other undesirable effects include muscle weakness, gastrointestinal discomfort, nausea, vomiting, diarrhea or constipation, dryness of the mouth, nose, and throat, difficulty urinating, ringing in the ears, visual disturbance, blurred vision, insomnia/sleeplessness, tremor, nervousness, irritability, chest tightness, increased or decreased blood pressure, and headache.

 

 


Paracetamol, when taken within the recommended dose and duration of treatment, has low incidence of side effects.  Skin rashes and minor stomach and intestinal disturbances have been reported.

 

 


WHAT OTHER MEDICINE OR FOOD SHOULD BE AVOIDED WHILE TAKING THIS MEDICINE?

 

 

Do not use this product together with sympathomimetic agents(e.g., Epinephrine, etc.) and general anesthetics (e.g., Halothane, etc.) because of the possibility for increased toxicity.

 

 


Concurrent administration with medicines for depression (e.g., Amitriptyline, Imipramine, Sertraline, Moclobemide, etc.) may result in hypertensive crisis (sudden, severe increase in blood pressure that can lead to stroke).

 

 


Taking an adrenergic-blocking agent (e.g., Phenothiazine drugs, Phentolamine, Propranolol, etc.) before the administration of this product may decrease the effect of phenylephrine.

 

 


Medicines which stimulate the enzymes responsible for the metabolic activation of paracetamol such as medicines for convulsion (e.g., Phenobarbital, etc.) may increase susceptibility to the harmful effects to the liver.

 

 


Tell your doctor about other medicines you are taking, especially other medicines for cough, cold, allergy, pain, or fever.

 

 

 


Alcohol Information: If you consume 3 or more alcoholic drinks everyday, ask your doctor whether you should take paracetamol or other pain relievers/fever reducers. Paracetamol may cause liver damage.

 

 



WHAT SHOULD YOU DO IF YOU MISS A DOSE?

 

 

 

If you miss a dose, just take the next dose if still needed for the condition being treated, and the subsequent doses at the recommended time or schedule (i.e., every 6 hours).

 

 


Do not double the dose.

 

 



HOW SHOULD YOU KEEP THIS MEDICINE?

 

 

 

Keep the product out of reach and sight of children.

 

 

Store at temperatures not exceeding 30°C.

 

 

 


SIGNS AND SYMPTOMS OF OVERDOSAGE

 

Phenylephrine HCl

·          Increased blood pressure

·          Headache

·          Seizures

·          Palpitation

·          Paresthesia (sensation of tingling, pricking, or numbness of the skin)

·          Vomiting

·          Cerebral hemorrhage (bleeding from a ruptured blood vessel in the brain)

 

 
Chlorphenamine maleate

 

·        Extreme sleepiness or prolonged drowsiness

·        Weakness

·        Hallucination

·        Convulsion

·        Agitation

·        Irritability

·        Tachycardia

·        Coma

 

 

Paracetamol

 

 


Overdosage of paracetamol usually involves 4 phases with the following signs and symptoms:

 

 

I.          Eating disorder, nausea, vomiting, malaise, and excessive sweating

II.        Right upper abdominal pain or tenderness, liver enlargement which may be characterized by abdominal discomfort of “feeling full”, elevated bilirubin and liver enzyme concentrations, prolongation of prothrombin time, and occasionally decreased urine output

III.       Eating disorder, nausea, vomiting, and malaise recur and signs of liver(e.g., jaundice) and   possibly kidney failure

IV.     Recovery or progression to fatal complete liver failure

 



WHAT TO DO WHEN YOU HAVE TAKEN MORE THAN THE RECOMMENDED DOSAGE?

 

 

If you have taken more than the recommended dosage, consult a doctor or contact a poison control center right away, even if you seem well, because of the risk of delayed, serious liver damage. Quick medical attention is important for adults as well as for children even if you do not notice any signs or symptoms.

 

 

 



CARE THAT SHOULD BE TAKEN WHEN TAKING THIS MEDICINE?

           

·          May cause drowsiness; patients should observe caution while driving or performing other tasks requiring alertness.

·          This medicine should be given with care to patients with kidney or liver disease including patients taking other drugs that affect the liver.

·          Do not take more than the recommended dose. Taking more than the recommended dose (overdose) may not provide more relief and may cause liver damage.

·          Do not use after the expiry date on the label.

 



WHEN SHOULD YOU CONSULT YOUR DOCTOR?

 

 

 

Before taking this medication, tell your doctor if you have:

 

·          High blood pressure or any type of heart problems

·          Glaucoma

·          Thyroid problems

·          Diabetes

·          Liver or kidney disease

·          An enlarged prostate, bladder problems or difficulty urinating

 


Stop use and ask a doctor if:

 

 

·          Fever gets worse or lasts more than 3 days

 

·      New symptoms occur

 
You may also like these products
Neozep
Neozep Syrup
SYRUP 60ML SYR 1BOT
 
 
Sign-up
Member Login
Activate Account
   Online Help
Live Support Chat
Yahoo!
My status Skype
 
   Quick Search
Advance Search
 
follow us on
Twitter
Facebook
 
Health First
 
 
Home  |  Alagang Pinoy  |  News & Events  |  Products  |  Be a Member  |  FAQs  |  Contact Us  |  Terms of Use  |  Privacy Policy
Copyright © Alagang Pinoy All Rights Reserved